Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Is this throat cancer?

I have dry mouth from taking WellbutrinXL. I have had sores in my mouth on the right side for the past 10 weeks. I have never smoked or drank alcohol. I had this in November too but 10 days of Keflex cleared it up. I took Keflex again 6 weeks ago and the condition improved but didn t go away. Is it throat cancer? I m a 60 year old female. (My father died at age 58 from toncil cancer but he smoked heavily) Thank you! Tricia
Asked On : Fri, 29 Apr 2011
Answers:  2 Views:  560
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
General & Family Physician 's  Response
Hi,Tricia,wellbutrin is known to cause dry mouth as you are aware.Multiple sores in mouth repeatably might be due to some nutritional deficiency.Keflex is an antibiotic which can help only in case of infection.It will not work in absence of infection.Please ge in tough with your doctor from regular vitamin supplementation which will take care of this current problem.From symptoms it does not seems to be cancer,but still after examination your doctor can throw more light on it.bye and take care.
Answered: Fri, 29 Apr 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to hbealthcaremagic
at your age and having recurrent ulcerations in the mouth responding to antibiotics ,diabetes should be excluded
consult physician and get yourself examined and tests done as required
nutritional deficiency may also cause ulcerations and should be treated with therapeutic doses of vitamin b complexes ,antiseptic wash of mouth after every feed will help when you consult physician he will definitely advice for biopsy if needed
do not worry from your description it does not look like to be ca
Answered: Fri, 29 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions